Back to Ask the Diabetes Team Ask the Diabetes Team

From Ontario, Canada:

Our 16 year old Type 1 diabetic son has high blood sugars every morning (10.2 -20.0). We check him at night and he is usually high as well (8.0 - 10.0). He takes N (long) insulin and R (intermediate) insulin at bedtime. What can we do to lower the A.M. high blood sugars?


It sounds as though your son needs a little more long acting insulin. The other possibility is giving the long acting a little earlier to see if an earlier action might help.

It is worth seeking help from your diabetes team.


Original posting 3 Jul 2000
Posted to Daily Care


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:12
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.